# SDR AALA201703089014

- Difficulty date: March 7, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 36,284 hours, 16,521 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

CHEMICAL ODOR IN CABIN/COCKPIT. VERY FAINT ON GROUND. STRONGER AFTER TAKE OFF DISSIPATED AT CRUISE. FAINT ODOR RETURNED DURING DESCENT. STRONG ODOR DURING APPROACH.  FOUND APU OIL OVERSERVICED.  ADJUSTED THE OIL LEVEL.  AIRCRAFT GROUNDED.
